# SDR SWAA2022061401992

- Difficulty date: May 2, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Bear Strap
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT R1 DOOR BEAR STRAP EMANATING FROM FASTENER OPPOSITE FITTING LATCH AT STA 294.5 BETWEEN STR-8R AND STR-9R. CRACK LENGTH : 0.968. / PERFORMED 0.040 IN. INSURANCE CUT AT R1-BEARSTRAP. REF.B737-7. SRM-53-10-01-2R-6. STEP 4-D(1).FABRICATED REPAIR DOUBLER FROM 2024T3 0.100' AND REPAIR TRIPLER FROM 2024T3 0.063' PER REF B737 SRM 53-10-01-2R-6 TABLE 201 AND FIG 202;TREATED AND PRIMED FABRICATED DOUBLER;TRIPLER AND FUSELAGE. AS PER REF. B737-7. SRM 53-10-01-2R-6. STEP 4-G4; INSTALLED COUNTERSINK REPAIRS WASHER IN THE INICIAL HOLES LOCATIONS. AS PER REFERENCE B737-7 SRM-53-10-01-2R-6. STEP4-L MIXED PRC BMS 5-95 ON 5/16/22 AT 18:00PM; SQUEEZE OUT TIME BY 5/20/22 AT 6:00AM. STARTED INSTALLATION DOUBLER AND TRIPLER ON APRIL 16/22. AT 19:00PM.FABRICATED REPAIR DOUBLER FROM 2024T3 0.100' AND REPAIR TRIPLER FROM 2024T3 0.063'; TAPERED FILLER; FLAT FILLER AND BEAR STRAP FILLER. PER REF B737 SRM 53-10-01-2R-6 TABLE 201 AND FIG 202; TREATED AND PRIMED FABRICATED FLAT FILLER; TAPERED FILLER AND BEAR STRAP FILLER PER REF B737 SRM 53-10-01-2R-6. STEP 4-G4.COMPLETED INSTALLATION OF ALL REPAIR PARTS; DOUBLER; TRIPPLER; FLAT FILLER; TAPERED FILLER AND BEAR STRAP FILLER PER REF B737 SRM 51-40-02-0G-0 AND SRM 53-10-01-2R-6 FIG 202; PAINTED R1 DOOR BEAR STRAP REPAIR AREA PER AMM 51-21-73-370-803.;ACCOMPLISHED PERMANENT REPAIRED AT R1 DOOR BEAR STRAP AT BS 294.5 BETWEEN STR-8R AND STR-9R AS PER EA 22-153-01324.
